# SDR EIA2007014

- Difficulty date: February 16, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,153 hours, 23,411 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 LOWER AFT SMOKE DETECTOR WILL NOT TEST.  RELAMPED PER 12-16-02, OPS CHK GOOD.
